Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 470293, 11 pages
http://dx.doi.org/10.1155/2012/470293
Research Article

Asymmetric Information and Quantization in Financial Economics

College of Optical Sciences, The University of Arizona, Tucson, AZ 85721, USA

Received 29 June 2012; Accepted 27 September 2012

Academic Editor: Bernard Soffer

Copyright © 2012 Raymond J. Hawkins and B. Roy Frieden. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raymond J. Hawkins and B. Roy Frieden, “Asymmetric Information and Quantization in Financial Economics,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 470293, 11 pages, 2012. https://doi.org/10.1155/2012/470293.